# SDR V0XD2018052100002

- Difficulty date: May 3, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH67032403
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EACH FITTINGS AT SERVICE DOOR THRESHOLD HAD SIGNS OF CORROSION.   REMOVED AND REPLACED THE FITTINGS ON THE SERVICE DOOR THRESHOLD IAW SRM 53-21-23, 51-42-21, 51-40-11, 51-25-16, 51-42-06, AND AMM 53-21-27.
